Homogenization in fractional elasticity - one spatial dimension

Research output: Contribution to journalConference Contribution

Abstract

In this note we treat the equations of fractional elasticity in one spatial dimension. After establishing well-posedness, we use an abstract result in the theory of homogenization to derive effective equations in fractional elasticity with highly oscillating coefficients. The approach also permits the consideration of non-local operators (in time and space).

Fingerprint

Homogenization
Elasticity
Fractional
Oscillating Coefficients
Well-posedness
Operator

Keywords

  • fractional elasticity
  • spatial dimension
  • well-posedness
  • homogenization
  • oscillating coefficients

Cite this

@article{95b6de16034c49189d208b25b71d1afc,
title = "Homogenization in fractional elasticity - one spatial dimension",
abstract = "In this note we treat the equations of fractional elasticity in one spatial dimension. After establishing well-posedness, we use an abstract result in the theory of homogenization to derive effective equations in fractional elasticity with highly oscillating coefficients. The approach also permits the consideration of non-local operators (in time and space).",
keywords = "fractional elasticity, spatial dimension, well-posedness, homogenization, oscillating coefficients",
author = "Marcus Waurick",
year = "2013",
month = "11",
day = "29",
doi = "10.1002/pamm.201310253",
language = "English",
volume = "13",
pages = "521--522",
journal = "Proceedings in Applied Mathematics and Mechanics, PAMM",
issn = "1617-7061",
number = "1",

}

Homogenization in fractional elasticity - one spatial dimension. / Waurick, Marcus.

In: Proceedings in Applied Mathematics and Mechanics, PAMM, Vol. 13, No. 1, 29.11.2013, p. 521-522.

Research output: Contribution to journalConference Contribution

TY - JOUR

T1 - Homogenization in fractional elasticity - one spatial dimension

AU - Waurick, Marcus

PY - 2013/11/29

Y1 - 2013/11/29

N2 - In this note we treat the equations of fractional elasticity in one spatial dimension. After establishing well-posedness, we use an abstract result in the theory of homogenization to derive effective equations in fractional elasticity with highly oscillating coefficients. The approach also permits the consideration of non-local operators (in time and space).

AB - In this note we treat the equations of fractional elasticity in one spatial dimension. After establishing well-posedness, we use an abstract result in the theory of homogenization to derive effective equations in fractional elasticity with highly oscillating coefficients. The approach also permits the consideration of non-local operators (in time and space).

KW - fractional elasticity

KW - spatial dimension

KW - well-posedness

KW - homogenization

KW - oscillating coefficients

UR - http://onlinelibrary.wiley.com/journal/10.1002/(ISSN)1617-7061

U2 - 10.1002/pamm.201310253

DO - 10.1002/pamm.201310253

M3 - Conference Contribution

VL - 13

SP - 521

EP - 522

JO - Proceedings in Applied Mathematics and Mechanics, PAMM

T2 - Proceedings in Applied Mathematics and Mechanics, PAMM

JF - Proceedings in Applied Mathematics and Mechanics, PAMM

SN - 1617-7061

IS - 1

ER -